Publications

Found 169 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is Y  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB. A class of polynomials and discrete transformations associated with the Kontorovich-Lebedev operators. Integral Transforms Spec. Funct.. 2009;20:551-567.
Yakubovich SB. On the Lebedev transformation in Hardy's spaces. Int. J. Math. Math. Sci.. 2004:3603-3616.
[2011-15] Yakubovich SB, Vieira N, Rodrigues M.. A convolution operator related to the generalized Mehler-Fock and Kontorovich-Lebedev transforms .Edit
Yakubovich SB, Saigo M, Lemeshevskaya N.. On the class of Lebedev-Skalskaya type index transforms. Fukuoka Univ. Sci. Rep.. 1994;24:67-81.Edit
[2005-8] Yakubovich SB. The Kontorovich-Lebedev transformation on the Sobolev type spaces .
Yakubovich SB, Hai NT, Buschman R.. Convolutions for $H$-function transformations. Indian J. Pure Appl. Math.. 1992;23:743-752.Edit
[2007-9] Yakubovich SB. Asymptotic and summation formulas related to the Lebedev integrals .
Yakubovich SB. Certain identities, connection and explicit formulas for the Bernoulli and Euler numbers and the Riemann zeta-values. Analysis (Berlin). 2015;35:59-71.
Yakubovich SB. Integral transforms of the Kontorovich-Lebedev convolution type. Collect. Math.. 2003;54:99-110.
[2013-14] Yakubovich SB. New inversion, convolution and Titchmarsh's theorems for the half-Hilbert transform .
Yakubovich SB. A general approach to the theory of integral transforms with respect to an index. Izv. Vyssh. Uchebn. Zaved. Mat.. 1986:77-79, 84.
[2008-39] Yakubovich SB. A general index integral of the product of Meijer's G- functions .
Yakubovich SB. Lebedev type índex transforms with the squares of the associated Legendre functions. Acta Math., Hungar. . 2017;153(1):57-74.
Yakubovich SB, Gusarevich L.. On the non-convolution transformation with the Macdonald type kernel function. Fract. Calc. Appl. Anal.. 1998;1:297-309.Edit
Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the Riemann hypothesis. Integral Transforms Spec. Funct.. 2014;25:255-271.
Yakubovich SB. Corrigendum to the note ``The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem'' [C. R. Acad. Sci. Paris, Ser. I 349 (11–12) (2011) 633–636] [\refcno 2817381]. C. R. Math. Acad. Sci. Paris. 2012;350:147.
Yakubovich SB, Britvina LE. Convolutions related to the Fourier and Kontorovich-Lebedev transforms revisited. Integral Transforms Spec. Funct.. 2010;21:259-276.Edit
Yakubovich SB. The Plancherel and Hausdorff-Young type theorems for an index transformation. Z. Anal. Anwend.. 2006;25:193-204.
[2010-17] Yakubovich SB. Voronoi- Nasim summation formulas and index transforms .
Yakubovich SB, Lemeshevskaya N.. On the Lebedev-Skal\cprime skaya transform. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1995:28-35, 124.Edit
Yakubovich SB, Saigo M. The Kontorovich-Lebedev transform and its convolution. S\=urikaisekikenky\=usho Kōky\=uroku. 1994:84-119.Edit
[2006-6] Yakubovich SB. On the inverse Kontorovich-Lebedev transform for distributions .
Yakubovich SB. On a progress in the Kontorovich-Lebedev transform theory and related integral operators. Integral Transforms Spec. Funct.. 2008;19:509-534.
Yakubovich SB. Convolution Hilbert spaces associated with the Kontorovich-Lebedev transformation. Thai J. Math.. 2003;1:9-16.
[2012-20] Yakubovich SB. A new Kontorovich-Lebedev like transformation .

Pages